# SDR 96ZZZX1785

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9791W
- Make and model: Piper PA-28-140
- Aircraft serial: 2823284
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Nutplate
- Part number: MS2106123K
- Condition: Rusted
- Location: Lt/Rt Stab Trim
- Part time: 4,113 hours
- Component: 65248000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT BODY OF ALL 4 NUTPLATES SECURING ARM ASSY STABILIZER TRIM, PN 65248-000, TO LEFT AND RIGHT STABILATOR TRIM TABS EATEN THROUGH WITH RUST AND SPLIT OPEN.  SUSPECT MOISTURE.  RECOMMENDATION - SPLIT TRIM TABS AND INSPECT NUTPLATES AT EACH ANNUAL INSPECTION.
